# SDR AALA202510022414

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 80,522 hours, 34,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 9DEF UNDER SEAT 2EACH WIRES DISCONNECTED TO LIGHT HOUSING.  MAINTENANCE REPLACED SEAT MOUNTED EMERGENCY LIGHT HARNESS FROM SIDEWALL REF AWM 33-51-07.
